QUT ePrints

Improved delay-dependent robust stabilization conditions of uncertain T-S fuzzy systems with time-varying delay

Peng, Chen, Tian, Yu-Chu, & Tian, Engang (2008) Improved delay-dependent robust stabilization conditions of uncertain T-S fuzzy systems with time-varying delay. Fuzzy Sets and Systems, 159(20), pp. 2713-2729.

View at publisher

Abstract

This paper aims to develop simplified yet improved delay-dependent robust control for uncertain T-S fuzzy systems with time-varying delay. This is achieved through constructing new Lyapunov-Krasovskii functionals and improving Jensen's inequality. Unlike existing work in this area, the approach developed in this paper employs neither free weighing matrices nor model transformations. As a result, simplified yet improved stability conditions are obtained for T-S fuzzy systems with norm-bounded-type uncertainties. For controller synthesis of the fuzzy systems, the stabilization problem with memoryless state feedback control is solved via utilizing a cone complementarity minimization algorithm. Numerical examples are given to demonstrate the effectiveness of the proposed approach.

Impact and interest:

63 citations in Scopus
Search Google Scholar™
45 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

186 since deposited on 02 Feb 2009
58 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 17283
Item Type: Journal Article
Keywords: TS fuzzy systems, Robust stability, Time delay systems, Linear matrix inequalities, Stabilization
DOI: 10.1016/j.fss.2008.03.009
ISSN: 0165-0114
Subjects: Australian and New Zealand Standard Research Classification > INFORMATION AND COMPUTING SCIENCES (080000) > ARTIFICIAL INTELLIGENCE AND IMAGE PROCESSING (080100) > Neural Evolutionary and Fuzzy Computation (080108)
Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > MECHANICAL ENGINEERING (091300) > Automation and Control Engineering (091302)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Calculus of Variations Systems Theory and Control Theory (010203)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2008 Elsevier
Copyright Statement: Reproduced in accordance with the copyright policy of the publisher
Deposited On: 03 Feb 2009 09:31
Last Modified: 29 Feb 2012 23:47

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page